# SDR ASAA2018110627095

- Difficulty date: November 6, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 38,815 hours, 11,658 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 986 HAS CORR ON SCREW HOLE AT RBL 64. GROUNDED - YES. REPAIRED FLOORBEAM AT STA 986, RBL 24, IAW SRM 53 70 57 2R 6, STEP 4 W 1 O .150 R .120 L 1" D .030.
